MathSciNet Relay Station
MathSciNet bibliographic data
MR2746795 (2011h:93037) 93C15 (34C28 34D06 37D45 37N35 93B52)
Hamiche, Hamid; Kemih, Karim; Ghanes, Malek; Zhang, Gang; Djennoune, Saïd Passive and impulsive synchronization of a new four-dimensional chaotic system. Nonlinear Anal. 74 (2011), no. 4, 1146–1154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement